Model-based linear clustering
Article first published online: 3 NOV 2010
Copyright © 2010 Statistical Society of Canada
Canadian Journal of Statistics
Volume 38, Issue 4, pages 716–737, December 2010
How to Cite
Yan, G., Welch, W. J. and Zamar, R. H. (2010), Model-based linear clustering. Can J Statistics, 38: 716–737. doi: 10.1002/cjs.10082
- Issue published online: 3 NOV 2010
- Article first published online: 3 NOV 2010
- Manuscript Accepted: 13 JUL 2010
- Manuscript Received: 13 JUN 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!